# SDR 96FDEA00520

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10
- Aircraft serial: 97806
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Condition: Sheared
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 6021, RIGHT O/B FLAP I/B HINGE ATTACH FITTING TO FLAP O/B LOWER .5625 BOLT SHEARED, AS SEEN IN AREA OF 635 ACCESS PANEL.  INSTALLED NEW RIGHT O/B FLAP BOLT PER GMM 57-52-04.
